# SDR GUUA10130801

- Difficulty date: October 13, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N69549
- Make and model: Beech 1900D
- Aircraft serial: UE194
- Aircraft time: 26,085 hours, 31,648 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Dampener
- Part number: 12951408723
- Condition: Cracked
- Location: Asd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING SCHEDULED ROUTINE MAINTENANCE DISCOVERED AIRSTAIR DOOR COUNTER BALANCE SUPPORT ASSEMBLY DAMPENER CRACK.  REPLACED AIRSTAIR DOOR COUNTER BALANCE UPPER SUPPORT ASSEMBLY DAMPENER.
